High-grade Atrioventricular Block Due to Lacosamide and Tizanidine Combination Therapy for Epilepsy and Multiple Sclerosis

Authors

DOI:

https://doi.org/10.32552/2022.ActaMedica.779

Keywords:

Lacosamide, tizanidine, atrioventricular block

Abstract

Drug-induced atrioventricular (AV) block can be caused by cardiac and non-cardiac medications. The clinical condition may be temporary, persistent, or recurrent. However, there is no standard approach for management and follow-up of patients with drug-induced AV block. Herein, we presented a patient with the diagnosis of epilepsy and multiple sclerosis who admitted to emergency room with epileptic seizure. Temporary advanced AV block was observed on admission and during in-hospital follow-up which was thought to be caused by lacosamide and tizanidine medications and improved after drug discontinuation.

Downloads

Download data is not yet available.

Downloads

Published

2022-11-14

How to Cite

1.
Kılıç S, Canpolat U. High-grade Atrioventricular Block Due to Lacosamide and Tizanidine Combination Therapy for Epilepsy and Multiple Sclerosis. Acta Medica [Internet]. 2022 Nov. 14 [cited 2024 Apr. 16];54(1):83-7. Available from: https://www.actamedica.org/index.php/actamedica/article/view/779

Issue

Section

Case Report